# SDR AALA202304121523

- Difficulty date: March 27, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #1 MID FORWARD BOLT BETWEEN WS 700 AND WS 1406, BETWEEN RIBS 2 AND 3. REPLACED BOLT PER TASK CARD 26C51057005.
